# SDR ASOA00104

- Difficulty date: September 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 848847
- Condition: Inoperative
- Location: Hyd Pump
- Part time: 1,249 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4411 - DURING FLIGHT FROM SBN TO ATL, CREW REPORTED HYDRAULIC 3 PRESSURE EICAS MESSAGE DURING INITIAL DESCENT TOWARD ATL.  SYNOPITC PAGE SHOWED HYDRAULIC QTY OF 5 PERCENT IN NR 3.  CREW FOLLOWED QRH FOR ABNORMAL PROCEDURES, INCLUDING MANUAL GEAR EXTENSION.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT BNA.  MAINTENANCE ASA REPRESENTATIVES AT BNA REMOVED AND REPLACED SYSTEM 3A ALT CURRENT MOTOR PUMP IAW 29-12-03.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
